# SDR JJBA20210121046

- Difficulty date: January 21, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- Aircraft time: 43,116 hours, 33,383 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS ARE INOPERATIVE.  TROUBLESHOT AND FOUND MULTIPLE WIRES BROKEN.  REMOVED AND REPLACED LIGHT STRIP WITH BROKEN WIRES.  OPERATIONAL CHECK OF ALL EMERGENCY LIGHTS GOOD AT THIS TIME.
